Hi Sarann...remember, immunosuppressants are very potent drugs & can cause numerous side-effects. I used to throw-up alot while on 6-MP. Like Prednisone, however, you should never just stop a drug without first consulting w/ your doctor (you need to explain, when calling, that you need an immediate call-back...if you don't get it, switch doctors!). Anyway, I needed to take the 6-MP because I was also having Remicade infusions. I negotiated w/ my GI & we agreed, together, to try a lower dosage...this helped greatly although that's not to say that I was completely free of side-effects. Also, as I recall, it takes quite awhile for the drug to leave your system & for your white cell count to start increasing. You absolutely need to consult your doctor! I hope that you find a suitable replacement or, better yet, are able to manage without the drug. Please let us know how you're doing...
Normally I would not stop a med without talking to my doctor but in this case maybe I would. Anyway, I definitely think you should keep trying to reach your doctor and let the office manager know that this is urgent and how long you have been waiting for a call back.
Hope you feel better soon.
I hope you got to see a doctor today. This shouldn't wait.
I'm no doc, but it seems they should do some blood work to see how you are doing.